# SDR UIEA2024060700502

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65B127574
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WLG WING REAR SPAR - WS 380 STIFFENER ATTACHED SUPPORT BRACKET FOUND BROKEN( SUPPORT BRACKET P/N: 65B12757-4 FABRICATED AS PER DRAWING AND RI NO.RI-57-00-16908 REV.A AND INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED.  )
